# SDR AALA201810169001

- Difficulty date: October 13, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 38,054 hours, 5,609 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. MEGAPHONE LEFT HAND FORWARD REPORTED INTERMITTENT BEEPING SOUND. REPLACED MEGAPHONE AT FORWARD LEFT POSITION, CHECKS GOOD.
